# SDR CA080228004

- Difficulty date: February 19, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR3204123F1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: 483025
- Condition: Failed
- Location: Nlg
- Part time: 93 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) AN OPERATOR COMPLETED AN EMERGENCY LANDING DUE TO NLG DOOR OPEN INDICATION AFTER SELECTING GEAR UP. UNSCHEDULED LANDING, CREW FOLLOWED THEIR QRH, PERFORMED ALTERNATE GEAR EXTENSION. NLG SOLENOID SEQUENCE VALVE REPLACED. (TC NT 20080228004)
